# SDR DHL9872604D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Nr 8 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 8 FLAP TRACK FAIRING FORWARD EDGE CENTER SECTION INTERM REPAIR.  INSTALLED DOUBLER ON FAIRING PER SRM 51-40-2 2.5 BY 1, N/R 2514.
